Alert archive / Arkansas / Flash Flood Warnings in 2023

Flash Flood Warning 24, NWS Tulsa, OK

August 14, 2023Benton County, Carroll County, Arkansas; Delaware County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Aug 14, 2023, 12:57 AM CDT for Benton County, Carroll County, Arkansas; Delaware County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2023, 12:57 AM CDT (05:57 UTC)
Expired
Aug 14, 2023, 4:00 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Carroll County, AR, Delaware County, OK

The radar

The Western Arkansas radar (KSRX), 112 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1549 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1549 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
1.0
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted.

640 
WGUS54 KTSA 140557
FFWTSA
ARC007-015-OKC041-140900-
/O.NEW.KTSA.FF.W.0024.230814T0557Z-230814T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1257 AM CDT Mon Aug 14 2023

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Benton County in northwestern Arkansas...
  Northwestern Carroll County in northwestern Arkansas...
  Southeastern Delaware County in northeastern Oklahoma...

* Until 400 AM CDT.

* At 1257 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1 inch of rain 
  has fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Rogers...                          Bentonville...
  Siloam Springs...                  Berryville...
  Eureka Springs...                  Bella Vista...
  Lowell...                          Pea Ridge...
  Gentry...                          Gravette...
  Cave Springs...                    Decatur...
  West Siloam Springs...             Colcord...
  Kansas...                          Highfill...
  Gateway...                         Oaks...
  Beaver...                          Springtown...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3616 9484 3627 9490 3649 9461 3650 9359
      3634 9356 3631 9387 3629 9387 3616 9463

FLASH FLOOD...RADAR INDICATED

$$

RBD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 12:50 AM CDT, 7 minutes earlier.

Area forecast discussion, Aug 14, 12:50 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1250 AM CDT Mon Aug 14 2023

...New AVIATION...

.SHORT TERM...
(The rest of tonight)
Issued at 735 PM CDT Sun Aug 13 2023

Thunderstorms are expected to become widespread across northeast
Oklahoma and northwest Arkansas over the next few hours as a
cold front that currently extends from near the Kansas City
metro area into northwest Oklahoma moves into the area. As thunderstorms
develop near the advancing cold front in Kansas, another cluster of
storms over western Oklahoma will spread east into the area.
There is adequate instability and shear for these storms to
become strong to severe with wind gusts to around 70 mph and
large hail the concern. Heavy rain will also be an issue
tonight with precipitable water values running around 2.3 inches
and training of storms possible. Will leave the Flash Flood Watch
for tonight as is for now.

Will let the heat headlines expire at 8 pm. However, there will continue
to be some heat index values above criteria until the sunsets.

Current forecast for tonight is largely on track. Have only made a
few adjustments to better reflect current trends.

&&

.LONG TERM...
(Monday through Sunday)
Issued at 158 PM CDT Sun Aug 13 2023

Some lingering showers and possibly a few rumbles of thunder will
be possible through the mid morning hours behind the front across
northeast Oklahoma along the elevated frontal zone. These showers
should wane by the afternoon, as the cold front pushes through the
forecast area, ushering in a much cooler and drier modified
Canadian airmass. Highs tomorrow are only expected to top out in
the lower to mid 80s for most of the forecast area, with lower
dewpoints and a breezy north wind making it feel a little cooler
possibly. The drier airmass and clearing skies will allow low
temperatures to drop into the 50s and lower 60s for a couple of
mornings. Wednesday morning looks to be the coolest as surface
high pressure settles directly overhead allowing for ideal
radiational cooling conditions. Some normally colder locations of
northwest Arkansas could, dare I say, approach low temperatures
near 50 degrees Wednesday morning. A warming trend will commence
on Wednesday through the end of the forecast period as upper
ridging begins to build back eastward over the region. A week
boundary could move through the region on Thursday, bringing a bit
a reinforcing shot of drier air, though temperatures aren't
expected to be affected too much by this boundary, but it will
keep humidity down some into the weekend. High temperatures into
the upper 90s to near 100 degrees will be likely into next
weekend with a dry forecast through the end of the period. a few
spotty terrain induced storms could pop up in the afternoon next
weekend as the center of the ridge axis shifts slightly eastward,
but coverage would be very limited if anything does occur.

Bowlan

&&

.AVIATION...
(06Z TAFS)
Issued at 1248 AM CDT Mon Aug 14 2023

Thunderstorms will affect the northeast Oklahoma and far northwest
Arkansas sites for the first few hours of the forecast period with
highly variable conditions. Mainly VFR conditions will prevail
once the storms move out by around sunrise.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   82  62  84  61 /  40   0   0   0
FSM   85  65  85  61 /  10   0   0   0
MLC   82  63  85  60 /  10   0   0   0
BVO   82  57  83  54 /  20   0   0   0
FYV   80  56  81  53 /  20   0   0   0
BYV   80  58  80  56 /  20   0   0   0
MKO   82  60  82  58 /  20   0   0   0
MIO   80  58  82  56 /  20   0   0   0
F10   81  60  83  58 /  20   0   0   0
HHW   88  66  87  61 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT this morning for OKZ057-058-062-063.

AR...Flood Watch until 7 AM CDT this morning for ARZ001-002.

&&

SHORT TERM...10
LONG TERM....04
AVIATION...05
Hazardous weather outlook, Aug 13, 4:46 PM CDT, 8 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
446 PM CDT Sun Aug 13 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
446 PM CDT Sun Aug 13 2023

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Limited.
	AREA...Far northeast Oklahoma and far northwest Arkansas.
	ONSET...After 8 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...After 8 PM.

FLASH FLOOD/HEAVY RAIN.
	RISK...Limited.
	AREA...Far northeast Oklahoma and northwest Arkansas.
	ONSET...After 8 PM.

DANGEROUS HEAT.
	RISK...Critical.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Much of eastern Oklahoma and west-central Arkansas.

DISCUSSION...
Dangerous heat indices continue this afternoon with a
very humid airmass in place. The most severe conditions are
occurring across east-central into southeast Oklahoma, as well as
the lower Arkansas River valley of west-central Arkansas. Here,
heat indices between 110 and 117 are occurring. Heat index values
will fall slowly through the evening.

Thunderstorm potential will increase into the evening hours across
northeast Oklahoma and eventually into far northwest Arkansas, all
ahead of a front. Some of these storms will be strong to severe,
with damaging winds to 70 mph the main threat, with possibly some
large hail. This threat will be greatest to the north of highway
412 and closer to the Kansas and Missouri borders. The severe
threat should begin to decrease overnight.

Heavy rain fell across far northeast Oklahoma into far northwest
Arkansas, near the Missouri border, early this morning. With another
round of storms and heavy rainfall expected tonight in that
same general area, the potential for flash flooding will increase.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Thunderstorm Potential.
TUESDAY AND WEDNESDAY...No Hazards.
THURSDAY THROUGH SATURDAY...Dangerous Heat Potential.

EXTENDED DISCUSSION...
A few storms may linger into Monday morning across northeast
Oklahoma and northwest Arkansas behind the front. Severe weather
is not expected.

A ridge of high pressure aloft is expected to build over the
region toward the latter part of the week. Hot temperatures will
make a return, with afternoon heat indices once again climbing
above 100 degrees.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Aug 13, 10:12 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1012 PM CDT Sun Aug 13 2023

OKZ054-059-140345-
Osage OK-Pawnee OK-
1012 PM CDT Sun Aug 13 2023

...Strong thunderstorms will impact portions of southeastern Osage
and Pawnee Counties through 1045 PM CDT...

At 1011 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southwest of Maramec to 10 miles east of
Hominy. Movement was southwest at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Pawnee...                         Skiatook...
Hominy...                         Cleveland...
Jennings...                       Osage...
Hallett...                        Blackburn...
Terlton...                        Maramec...
Skedee...                         Walnut Creek State Park...
Sooner Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3651 9631 3636 9600 3633 9600 3616 9654
      3616 9678 3617 9682 3625 9682 3625 9692
      3633 9693 3634 9703 3643 9703
TIME...MOT...LOC 0311Z 062DEG 17KT 3621 9673 3639 9621

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 13, 10:21 PM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1021 PM CDT Sun Aug 13 2023

OKZ054-055-060>062-140345-
Tulsa OK-Osage OK-Rogers OK-Washington OK-Mayes OK-
1021 PM CDT Sun Aug 13 2023

...Strong thunderstorms will impact portions of northern Rogers, east
central Osage, northwestern Mayes, southern Washington and
northeastern Tulsa Counties through 1045 PM CDT...

At 1020 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Avant to 5 miles southwest of
New Alluwe. Movement was east at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Skiatook...                       Collinsville...
Chelsea...                        Oologah...
Foyil...                          Talala...
Vera...                           Bushyhead...

This includes Interstate 44 between mile markers 270 and 271.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3649 9528 3629 9606 3643 9621 3660 9556
      3660 9549
TIME...MOT...LOC 0320Z 281DEG 9KT 3642 9607 3656 9556

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 13, 10:39 PM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1039 PM CDT Sun Aug 13 2023

OKZ054>057-059>062-064-140415-
Tulsa OK-Craig OK-Osage OK-Rogers OK-Pawnee OK-Nowata OK-
Washington OK-Creek OK-Mayes OK-
1039 PM CDT Sun Aug 13 2023

...Strong thunderstorms will impact portions of southwestern Craig,
northern Rogers, southeastern Osage, northwestern Creek, northwestern
Mayes, southern Washington, southeastern Nowata, southeastern Pawnee
and northern Tulsa Counties through 1115 PM CDT...

At 1039 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Oilton to 7 miles west of Sperry to 4 miles east
of Chelsea. Movement was east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Skiatook...                       Collinsville...
Cleveland...                      Mannford...
Drumright...                      Chelsea...
Sperry...                         Oologah...
Oilton...                         Jennings...
Foyil...                          Westport...
Talala...                         Vera...
Osage...                          Hallett...
Terlton...                        New Alluwe...
Keystone State Park...            Walnut Creek State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3641 9624 3666 9540 3652 9526 3625 9603
      3597 9662 3616 9662 3616 9682 3617 9682
TIME...MOT...LOC 0339Z 283DEG 16KT 3607 9659 3633 9611 3656 9535

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 13, 10:43 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1043 PM CDT Sun Aug 13 2023

OKZ057-058-062-063-140415-
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
1043 PM CDT Sun Aug 13 2023

...Strong thunderstorms will impact portions of southern Craig,
northern Delaware and southern Ottawa Counties through 1115 PM CDT...

At 1043 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Big Cabin to 6 miles west of Anderson.
Movement was southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Vinita...                         Grove...
Fairland...                       Afton...
Bernice...                        Ketchum...
Wyandotte...                      Big Cabin...
Honey Creek State Park...         Bernice State Park...
Cleora...                         White Oak...
Dodge...                          Cayuga...

This includes Interstate 44 between mile markers 273 and 300.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3657 9462 3648 9524 3658 9533 3660 9533
      3660 9534 3665 9539 3683 9462
TIME...MOT...LOC 0343Z 314DEG 7KT 3654 9524 3665 9456

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 13, 10:58 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1058 PM CDT Sun Aug 13 2023

OKZ054-059>062-064-140430-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Creek OK-Mayes OK-
1058 PM CDT Sun Aug 13 2023

...Strong thunderstorms will impact portions of central Rogers,
southeastern Osage, northeastern Creek, northwestern Mayes,
southeastern Pawnee and northern Tulsa Counties through 1130 PM
CDT...

At 1058 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Keystone State Park to 5 miles southeast of
Chelsea. Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Claremore...                      Owasso...
Skiatook...                       Catoosa...
Collinsville...                   Verdigris...
Mannford...                       Chelsea...
Sperry...                         Oologah...
Adair...                          Foyil...
Westport...                       Keystone State Park...
Walnut Creek State Park...        Turley...
Tulsa International Airport...    Gray...

This includes Interstate 44 between mile markers 242 and 272.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3659 9533 3651 9533 3651 9524 3642 9514
      3600 9629 3621 9643 3643 9585 3642 9581
      3644 9581 3660 9538 3660 9534
TIME...MOT...LOC 0358Z 324DEG 15KT 3616 9625 3648 9537

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 13, 11:11 PM CDT, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1111 PM CDT Sun Aug 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     Flash Flood      Vinita                  36.64N 95.15W
08/13/2023                   Craig              OK   Storm Chaser

            Water covering roadway. Report via social
            media.

&&

RJS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 1:11 AM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Washington49 min
Aug 14, 1:43 AM CDTSpecial Weather StatementTSABenton32 min
Aug 13, 8:51 PM CDTSpecial Weather StatementTSAOttawa24 min
Aug 13, 8:58 PM CDTSevere Thunderstorm WarningTSAOttawa35 min
Aug 13, 9:30 PM CDTSpecial Weather StatementTSACraig, Ottawa30 min
Aug 13, 9:54 PM CDTSpecial Weather StatementTSACraig, Ottawa36 min
Aug 13, 10:02 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Nowata, Ottawa, Rogers43 min
Aug 13, 10:12 PM CDTSpecial Weather StatementTSAPawnee33 min
Aug 13, 10:17 PM CDTFlash Flood WarningTSACraig, Delaware, Ottawa7 hr
Aug 13, 10:21 PM CDTSpecial Weather StatementTSARogers24 min
Aug 13, 10:39 PM CDTSpecial Weather StatementTSATulsa36 min
Aug 13, 10:43 PM CDTSpecial Weather StatementTSACraig32 min
Aug 13, 10:58 PM CDTSpecial Weather StatementTSARogers32 min
Aug 13, 11:04 PM CDTAreal Flood AdvisoryTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more116 min
Aug 13, 11:16 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa44 min
Aug 13, 11:19 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Osage, Rogers, Tulsa and 1 more5 hr
Aug 13, 11:45 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner45 min
Aug 13, 11:54 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee51 min
Aug 14, 12:04 AM CDTSevere Thunderstorm WarningTSARogers, Tulsa41 min
Aug 14, 12:19 AM CDTSevere Thunderstorm Warning Destructive damage threatTSAMayes, Rogers, Tulsa, Wagoner41 min
Aug 14, 12:27 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee, Tulsa, Washington48 min
Aug 14, 12:38 AM CDTSevere Thunderstorm Warning Destructive damage threatTSACherokee, Delaware, Mayes, Rogers, Wagoner43 min
Aug 14, 12:50 AM CDTSevere Thunderstorm Warning Considerable damage threatTSANowata, Osage, Rogers, Tulsa, Washington29 min

Nearby

Flash Flood Warnings in Arkansas, 2023Flash Flood Warnings in Oklahoma, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.